# SDR QXEA2024010800004

- Difficulty date: January 1, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,545 hours, 8,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR WILL NOT DISARM FROM INSIDE OR OUTSIDE. REMOVED FROM SERVICE. FOUND FOD IN GIRT BAR FLOOR POCKET. REMOVED FOD AND CYCLED & ARMED L1 DOOR MULTIPLE TIMES. OPERATED AS NORMAL. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
